# SDR UALA2011101705603

- Difficulty date: October 16, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 46,584 hours, 5,543 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW BUNK AREA PA INOPERATIVE.  OPS CHECK OF PA SYSTEM CARRIED OUT AND FOUND TO OPERATE AS PER AMM CONFIG 1 PAGE 34.
